# SDR HNAA0300089

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 11,457 hours, 12,543 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILS TO ARM ON TAKEOFF.   MECHANIC TRIMS ENGINES AND AUTO FEATHER ARMS AT 83-85 TQ, SHUT DOWN ENGINE POWER, DOWN UP AND NEXT ENGINE RUN, AUTO FEATHER REVERTS TO ARMING AT 100-103 TQ.   AUTOFEATHER FAILED TO ARM ON TAKE OFF ROLL AGAIN. MECHANIC PREFORMED LRU CODE VERIFICATION, ECU SETUP AND CENTER TRIM ECU, PERFORMED ENGINE TRIM AND AUTO FEATHER ARMS AS REQUIRED.
